Academic Journals Database
Disseminating quality controlled scientific knowledge

The Ricci Operator and Shape Operator of Real Hypersurfaces in a Non-Flat 2-Dimensional Complex Space Form

ADD TO MY LIST
 
Author(s): Dong Ho Lim | Woon Ha Sohn | Hyunjung Song

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 254;
Date: 2013;
Original page

Keywords: Real Hypersurface | η-Parallel Shape Operator | η-Parallel Ricci Operator | Hopf Hypersurface | Ruled Real Hypersurfaces

ABSTRACT
In this paper, we study a real hypersurface M in a non-at 2-dimensional complex space form M2(c) with η-parallel Ricci and shape operators. The characterizations of these real hypersurfaces are obtained.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil